# SDR 05FDEA01866

- Difficulty date: July 8, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 24,283 hours, 16,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ASYMETRICAL INBOARD TRAILING EDGE FLAPS AT 2 DEGREES UPON FLAP RETRACTION.  RAN APPROPRIATE QRH PROCEDURES, FOUND LT INBD FLAP COCKED AND JAMMED INTO INBD AILERON. UPON FURTHER TROUBLESHOOTING FOUND BEARING WALKED OUT OF SCREWSHAFT END OF LT INBD TRANSMISSION.  REMOVED AND REPLACED REPLACEMENT I/B J/S PER 727-200 M/M 27-51-041-4 . STILL REQUIRES UP-STOPS SET TORQUE TUBES SAFETY, OPS AND RII BUY BACK.
